# SDR CALA2013111292840

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 52,498 hours, 13,168 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT SUP FAN 1.  R & R FWD EQUIPMENT SUP FAN IAW AMM.  OPERATIONS CHECKED GOOD.  NO FAULTS NOTED AT THIS TIME.
